International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 6, Pages 339-343
Graded radical type Lie algebras
Department of Mathematics and Computer Science, University of Wisconsin-Whitewater, Whitewater 53190, WI, USA
Received 24 August 2001; Revised 28 January 2002
Copyright © 2002 Ki-Bong Nam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We get a new -graded Witt type simple Lie algebra
using a generalized polynomial ring which is the radical extension
of the polynomial ring with the exponential function .